# SDR CALA2017092303309

- Difficulty date: September 23, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 31,157 hours, 10,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF LIGHT COVER BROKEN 1L. RELAMPED AND REPLACED LENS COVER AT FWD FLIGHT ATTENDANT FLOOR LIGHTING.
